See Alike in...

Alike App

Browser

Len

314d

//TW// Drug Abuse I've been abusing albuterol for the past two years now. I can't tell if it's a problem or not. I take it in classes (often double dosed) I'm able to get work done, I just shake a lot and it hurts to breath and my heart rate increases. But I can do medical homework with it. It helps calm me down, like it just kinda slows my thinking down. Whenever I can't find it or forget it I get anxious and distressed. I use it to get through my days. I'm too embarrassed to talk to anyone about this. My therapist and most of my friends don't know. I don't want them to see me differently.

Top reply
    • Chrissyposi

      306d

      I would say it is a problem that you shouldn’t be embarrassed to talk about with a trusted person such as a therapist or family/friend you feel will help and not judge. You should only take what is prescribed because all medications have side effects. Albuterol would cause all of that because that are the side effects. I use it because I have asthma. Seek help but don’t be too hard on yourself or feel bad. Just work on it and get better ❤️❤️ you got this !

    • Chrissyposi

      306d

      I would say it is a problem that you shouldn’t be embarrassed to talk about with a trusted person such as a therapist or family/friend you feel will help and not judge. You should only take what is prescribed because all medications have side effects. Albuterol would cause all of that because that are the side effects. I use it because I have asthma. Seek help but don’t be too hard on yourself or feel bad. Just work on it and get better ❤️❤️ you got this !

    • Molly_Grace

      314d

      I've heard of this being a thing so don't feel like you're alone. I'm surprised it calms you down though - it usually causes jitters, and like you said - your heart races, etc... Have you ever looked into getting diagnosed for ADHD?? If stimulants are calming for you, this would make so much sense

      • Len

        314d

        @Molly_Grace I think you mixed up Adderall and Albuterol lol. Though I do believe I have ADD

        • Molly_Grace

          309d

          @Len no, but Albuterol causes increased heart rate and gives you an adrenaline feeling so it's kinda stimulate-y, you know?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion